Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from burning sensations on the skin. what this could be ?

hi, i am a 20 year old female,Suffering from burning sensation patches radomly appearing on my face , chest and feet.They appear at no particuar time, the area when burning becomes inflamed, slightly itchy, blotchy and red.I would say i have been getting on and off for about 1.5 months now.My doctor recommended cortisone cream but hasn t seemed to have helped at all.I have aso become intolerant to most of the products that i usually use on my body and face. Do have any ideas on what this could be ?
Asked On : Sat, 12 Mar 2011
Answers:  2 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to healthcaremagic
you are suffering from allergic reaction...Ayurveda has got successful treatment for skin problems . u need blood purifier along with the medication
contact your nearest ayurvedic physician
Answered: Sun, 13 Mar 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
It is urticaria. Some persons are sensitive to many foods that causes urticaria. some are allergic to many drugs and cosmetics causes urticaria. so find out if you have in your knowledge what could be the cause of your allergic condition. you can go for homeopathy treatment which will help you to cure it. thank you
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor